# SDR AALA202403141877

- Difficulty date: March 13, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N973NN
- Make and model: Boeing 737823
- Aircraft serial: 31219
- Aircraft time: 25,924 hours, 10,929 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Trim Panel
- Part number: NOTREPORTED
- Condition: Out Of Position
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR GETTING STUCK FROM TRIM ON TOP. REPOSITION TRIM ON AFT LEFT LAVATORY DOOR. FUNCTIONAL CHECK GOOD. PER AMM 25-40-00.
